MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3531
Medical Device Problem Codes Failure to Interrogate (1332); Battery Problem (2885); Communication or Transmission Problem (2896); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes Pain (1994); Urinary Retention (2119); Therapeutic Response, Decreased (2271)
Date of Event 08/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Patient had a problem last night.Patient stated after driving yesterday, they were unsure how, but his device stopped working.Upon further inspection, they realized the ens batteries were dead.Patient had already bought the batteries to replace them, but waited to speak with someone first.They confirmed again it was indeed the ens that had dead batteries.Patient had new batteries but had not replaced them yet.Patient stated the first day of evaluation, they saw improvement and was able to void on their own but since ens had been dead, they had not been able to void on their own.Patient did not really get an urgency to void, they just got pain in their kidneys which let them know that they had to go.Premature battery depletion, unable to remain synced to remote or testing cable.Batteries changed in both ens and remote and re synced by technical services, unsuccessful.They tried to sync a new remote to the ens in the office and was unable to get it to stay active.They then replaced the ens with a new one and it worked fine.Patient was advised to consult with doctor for more information.There were no complications or that no further complications were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received.Manufacturer representative reported they resynced the patient remote to the ens and it would not stay bonded.They then tried a different remote with the same result.That is when they changed out ens¿s.The cause of the ens dying was not known.No further information reported/anticipated.
 
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
No new information was reported.
 
Additional Manufacturer Narrative
Analysis of the(b)(4) verify external neurostimulator (s/n (b)(4)) found no anomaly.If information is provided in the future, a supplemental report will be issued.

Brand Name
VERIFY
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key6861255
Report Number3004593495-2017-00488
Device Sequence Number13748845
Product Code EZW
UDI-Device Identifier00643169567764
UDI-Public00643169567764
Combination Product (Y/N)N
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number3531
Device Catalogue Number3531
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2017
Supplement Date Received by Manufacturer09/15/2017
09/21/2017
11/27/2017
Initial Report FDA Received Date09/13/2017
Supplement Report FDA Received Date09/19/2017
09/26/2017
11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR